Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dark marks on the face. Acne scars or hyperpigmentation? How to remove them quickly?

I have dark marks all over my face after a bad break out I had a month ago. They are really bothering me! I don t even have the confidence to walk outside anymore, and to make things worse, there s a party coming up for a girl I really like, and she really won t want me with dark marks all in my face. Are these acne scars or hyperpigmentation? And how can I deal with this quickly?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for posting question on HCM,
Most probably you are having post acne pigmented scars ,there are three ways to deal.
1 Application of tretinoin cream and sunblock in morning.
2 If no response chemical peeling with glycolic acid
3 If little or no response advice procedure called Microdermabrasion

At this stage you apply tretinoin cream at night and sunblock spf60 at morning before going outside
Let me know after 2weeks
Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor